It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....

Stress Message Board

Post New Thread   Closed Thread
LinkBack Thread Tools Search this Thread
Old 11-20-2012, 02:25 PM   #1
Join Date: Oct 2012
Location: San Leandro
Posts: 7
david486 HB User
Physical Agitation and Seriphos

Hello all. I recently experienced a very, very traumatic and stressful event and have been experiencing very extreme physical agitation since then. I feel like I have stored up so much emotional and physical stress in my body it kinda spills out whenever I do exercise or when something irritates me even a little. It's very scary. Is this normal? Doctors have said it's just stress and anxiety which I believe, but the agitation is so profound it's scary. My body feels very light, and heavy at the same time.

My cortisol levels were elevated on my blood test and I have just started taking Seriphos. If anyone can share their experiences with Seriphos it would be much appreciated. Thanks. =]

Sponsors Lightbulb
Closed Thread

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off

Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 06:07 PM.

Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2015 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!